MathSciNet Relay Station
MathSciNet bibliographic data
MR2561684 34K13 (34K20 92D30 92D40)
Zhou, Xueyong; Shi, Xiangyun; Song, Xinyu The dynamics of an eco-epidemiological model with distributed delay. Nonlinear Anal. Hybrid Syst. 3 (2009), no. 4, 685–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement